# SDR SWIA202164141

- Difficulty date: December 4, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR AFT FRAME AT FS338   (C CHECK RO 02-03-22)   REMOVED CORROSION ON PAX DOOR AFT FRAME AT FS338.  ORIGINAL MATERIAL THICKNESS OF AFT FRAME WAS 0.063". REMOVED MATERIAL THICKNESS IS 0.003", REMAINING MATERIAL THICKNESS IS 0.060". FOUND TO BE WITHIN LIMIT REF. CRJ200 SRM 52-00-01-101-001-A01 & SRM 52-11-06-001-001-A01 AND BOMBARDIER REO NO. 670-52-11-010 REV. NC DATED 2002-02-25. RESTORED FINISH AND  LEAK CHECK GOOD.
